MAUDE Adverse Event Report: LIVANOVA USA INC. PERFUSION PACK; SMART, PERFUSION PACKS, CONNECTORS, TUBING

LIVANOVA USA INC. PERFUSION PACK; SMART, PERFUSION PACKS, CONNECTORS, TUBING
Catalog Number 627285601
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova received a report about the red and white "roberts" clamps where put on the wrong lines during assembly.The red were placed where the white should be and the white were placed where the red should be.This has occurred on three packs in the same lot number.
 
Additional Manufacturer Narrative
H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: a review of the complaints database revealed that a similar event was also reported on this lot number (mfr #1718850-2024-00042), for a total of 4 packs affected out of 24 manufactured.Involved perfusion tubing system (pts) drawing (revision l) has clear indication of clamp assembly.Based on all the above, the most likely root cause of the reported event was a manufacturing operator error during the assembly phase of this pts.To prevent re-occurrence, the manufacturing personnel has been involved in a dedicated training meeting to discuss the specific event.

Brand Name
PERFUSION PACK
Common Device Name
SMART, PERFUSION PACKS, CONNECTORS, TUBING
Manufacturer (Section D)
LIVANOVA USA INC.
Manufacturer (Section G)
LIVANOVA USA INC.
14401 w. 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20794781
Report Number1718850-2024-00041
Device Sequence Number7791230
Product Code DWE
UDI-Device Identifier10803622119887
UDI-Public(01)10803622119887(240)627285601(17)260628(10)2418000064(11)240628
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue Number627285601
Device Lot Number2418000064
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/30/2025
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown